# SDR BAQA093939

- Difficulty date: March 18, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 473 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3120 · Independent Instruments
- Part: Compass
- Part number: 621396231
- Part serial: 7089
- Condition: Broken
- Location: Cockpit
- Part time: 474 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY.  ADUSTMENT SCREW ON UNIT IS BROKEN. REPLACED WITH SERVICABLE UNIT.  03/25/2004
